# SDR USAA2012041800023

- Difficulty date: April 7, 2012
- Submitted: April 19, 2012
- Operation: Air carrier
- Aircraft: N427US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24549
- Aircraft time: 61,145 hours, 40,839 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q1 CHECK - LEVEL 2 FILIFORM CORROSION ON FORWARD CARGO COMPARTMENT SHEAR TIE AT BS 500F, LBL 14.  REPAIRED SHEAR TIE AT BS 500F, LBL 14 IAW B737 SRM SRM 53-00-07-2R-7 FIG 201.
